SciELO - Scientific Electronic Library Online

 
vol.91 issue5  suppl.1Linear IgA and IgG bullous dermatosisElastoma: clinical and histopathological aspects of a rare disease author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Anais Brasileiros de Dermatologia

Print version ISSN 0365-0596On-line version ISSN 1806-4841

Abstract

PEREIRA, Amanda Regio et al. Vancomycin-associated linear IgA disease mimicking toxic epidermal necrolysis. An. Bras. Dermatol. [online]. 2016, vol.91, n.5, suppl.1, pp.35-38. ISSN 0365-0596.  http://dx.doi.org/10.1590/abd1806-4841.20164665.

Linear IgA dermatosis is a rare subepidermal autoimmune blistering disease characterized by linear deposition of IgA along the basement membrane zone. In the last three decades, many different drugs have been associated with the drug-induced form of the disease, especially vancomycin. We report a case of vancomycin-induced linear IgA disease mimicking toxic epidermal necrolysis. The aim of this work is to emphasize the need to include this differential diagnosis in cases of epidermal detachment and to review the literature on the subject and this specific clinical presentation.

Keywords : Linear IgA bullous dermatosis; Drug eruptions; Vancomycin.

        · text in English     · English ( pdf )